RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 481, Number 5, Pages 486–489 (Mi dan40185)  

This article is cited in 1 scientific paper (total in 1 paper)

Spaces Associated with Weighted Sobolev Spaces on the Real Line

D. V. Prokhorovab, V. D. Stepanovb, E. P. Ushakovaab

a Computing Center, Far Eastern Branch, Russian Academy of Sciences, Khabarovsk, 680000 Russia
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
This work was performed at Steklov Mathematical Institute of the Russian Academy of Sciences and was supported by the Russian Science Foundation, project no. 14-11-00443.


DOI: https://doi.org/10.31857/S086956520002136-2


English version:
Doklady Mathematics, 2018, 98:1, 373–376

Bibliographic databases:

Received: 19.04.2018

Linking options:
  • http://mi.mathnet.ru/eng/dan40185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Prokhorov, V. D. Stepanov, E. P. Ushakova, “Characterization of the function spaces associated with weighted Sobolev spaces of the first order on the real line”, Russian Math. Surveys, 74:6 (2019), 1075–1115  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021